The wave equation in an unbounded domain with a star-shaped
Doklady Akademii Nauk, Tome 303 (1988) no. 2, pp. 293-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_303_2_a7,
author = {L. A. Muravei},
title = {The wave equation in an unbounded domain with a star-shaped},
journal = {Doklady Akademii Nauk},
pages = {293--297},
year = {1988},
volume = {303},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_303_2_a7/}
}
L. A. Muravei. The wave equation in an unbounded domain with a star-shaped. Doklady Akademii Nauk, Tome 303 (1988) no. 2, pp. 293-297. http://geodesic.mathdoc.fr/item/DAN_1988_303_2_a7/